ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

On a Class of Integro-Difference Equations

Asatryan, H. A. and Kamalyan, A. H. and Karakhanyan, M. I. (2019) On a Class of Integro-Difference Equations. ՀՀ ԳԱԱ Զեկույցներ, 119 (2). pp. 103-109. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
311Kb

Abstract

We consider a class of integro-difference equations which, by their solvability properties, are close to the Wiener-Hopf equation with the symbol given as the sum of an almost periodic function expanding in an absolutely convergent Fourier series and a Fourier transform of the function summable on the whole axis. Դիտարկվում է ինտեգրալատարբերակային հավասարումների դաս, որոնք լուծելիության հատկություններով մոտ են Վիներ-Հոպֆի հավասարմանը, որի սիմվոլը ներկայացվում է Ֆուրիեի բացարձակ զուգամետ շարքով, համարյա պարբերական ֆունկցիայի և առանցքի վրա հանրագումարելի ֆունկցիայի Ֆուրիեի ձևափոխության գումարի տեսքով: Рассматривается класс интегрально-разностных уравнений, близких по свойствам разрешимости к уравнению Винера–Хопфа, символ которого представляется в виде суммы почти периодической функции, разлагающейся в абсолютно сходящийся ряд Фурье и преобразования Фурье суммируемой на оси функции.

Item Type:Article
Additional Information:Ինտեգրալատարբերակային հավասարումների մի դասի մասին / Հ. Ա. Ասատրյան, Ա. Հ. Քամալյան, Մ. Ի. Կարախանյան: Об одном классе интегрально-разностных уравнений / А. А. Асатрян, А. Г. Камалян, М. И. Караханян.
Uncontrolled Keywords:Wiener–Hopf operator, integro-difference equation, one-sided invertible operator.
Subjects:Q Science > QA Mathematics
ID Code:6434
Deposited By:NAS Reports
Deposited On:23 Aug 2019 11:53
Last Modified:26 Aug 2019 10:29

Repository Staff Only: item control page